# SDR SWIA202005210857

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV WATER DRAIN SURROUND STRUCTURE CORRODED BETWEEN FS605 AND 621.00 AND STGR25R TO STGR26R.   (C-CHECK) RO 5/16/2020   PERFORMED A MAJOR REPAIR BY REPLACING A DOUBLER  BETWEEN FS605 AND 621.00, AND BETWEEN STGR25R TO STGR26R. P/N 601R43216-9 IAW CRJ200 SRM.  COMPLETED SKY CARD.  COMPLETED AND ATTACHED FORM M-337.  NO WEIGHT CHANGE NOTED.
